Dependence of the periodic solutions of a third order system of differential equations on parameters
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1338-1340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a22,
author = {Yu. V. Churin},
title = {Dependence of the periodic solutions of a third order system of differential equations on parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1338--1340},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a22/}
}
Yu. V. Churin. Dependence of the periodic solutions of a third order system of differential equations on parameters. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1338-1340. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a22/